Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Prescribed antibiotics for bad sinuses, throbbing pain in both temples. Possible cause for pain?

I get bad sinuses the worse I had for 3 days when to er was prescribed antibiotics for five days and tredamol for the headache pressure.the headache pressure no longer there but I be getting throbbing. Head pain on both temple s and in middle of. Head.what causes these pain n what pain eds good for it n what kundrof pain is it. Is this migraine . The light bothers Me a lot Place answer ASAP im about to go crazy cant take pain took motrin.
Asked On : Tue, 1 Jan 2013
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
Nov 2013
Thank you for posting your query.

Your headache description does sound like migraines. In migraine, there is increased sensitivity to light and noise. There may be nausea or vomiting during headache episodes.

You should consult a neurologist for evaluation and initiation of treatment. For pain relief, you may take sumatriptan or rizatriptan tablets. You should also be on preventive migraine medications such as beta blockers and divalproex.
I hope it helps. Please get back if you require any additional information.

Wishing you good health,

Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology)
Senior Consultant Neurologist
Apollo Hospitals, Hyderabad, India
Click on this link to ask me a DIRECT QUERY:

Answered: Sat, 16 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor